Journal of Aero Aqua Bio-mechanisms
Online ISSN : 2185-1522
ISSN-L : 2185-1522
Original Papers
A One-dimensional Discrete Model of Biased Random Walk Relating to Bacterial Chemo-taxis
Tomonobu GotoTonau Nakai
Author information
JOURNALS FREE ACCESS

2015 Volume 4 Issue 1 Pages 18-24

Details
Abstract

A biased one-dimensional random walk model is proposed. This model adopts biased rules that include the features of bacterial chemo-taxis. In this model, a model cell moves along a discretized number line sensing whether it has approached or receded from the origin where a chemical attractant exists. A steady probability distribution function of the cell's existence is analytically obtained and it is confirmed by numerical simulations. The biased rules introduce advection effect into random diffusive motion: the probability distribution indicates model cells' accumulation around the origin, which corresponds to the spatial migration of bacterial cells around a chemical attractant.

Information related to the author
© 2015 Society of Aero Aqua Bio-mechanisms
Previous article Next article
feedback
Top